User: Guest  Login
Document type:
Zeitungsartikel 
Author(s):
Améndola, C., Klüppelberg, C., Lauritzen, S., and Tran, N. 
Title:
Conditional Independence in Max-linear Bayesian Networks 
Abstract:
Motivated by extreme value theory, max-linear Bayesian networks have been recently introduced and studied as an alternative to linear structural equation models. However, for max-linear systems the classical independence results for Bayesian networks are far from exhausting valid conditional independence statements. We use tropical linear algebra to derive a compact representation of the conditional distribution given a partial observation, and exploit this to obtain a complete description of al...    »
 
Keywords:
Bayesian network, conditional independence, directed acyclic graph,d-separation, faithfulness, hitting scenario, Markov properties, max-linear model, tropical geometry 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Ann. Appl. Probab. 
Year:
2022 
Journal volume:
32 
Year / month:
2022-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
1-45 
Language:
en 
Fulltext / DOI:
WWW:
_blank 
Publisher:
Institute of Mathematical Statistics 
Notes:
published online Feb. 2022 
Status:
Erstveröffentlichung 
Date of publication:
01.02.2022 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text